# SDR 2010FA0000865

- Difficulty date: August 21, 2010
- Submitted: August 21, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470344000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT PROFILE LBL 28, FR 49 TO FR 52.  NO CORROSION REMOVAL LIMITS FOUND IN SRM.  REPLACED PROFILE WITH NEW PART.
